# SDR NSVA2010166

- Difficulty date: September 13, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 201
- Aircraft time: 39,170 hours, 45,406 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: AIR130902
- Condition: Disconnected
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH AIRCRAFT HAD A RIGHT GEAR UNSAFE INDICATION.  CREW DETERMINED GEAR WAS CONSIDERED DOWN AND LOCKED AFTER RUNNING THE CHECKLIST.  CREW DID A FLY BY TO HAVE THE TOWER CONFIRM GEARS ARE DOWN AS EXTRA PRECAUTION.  NO COMPLICATIONS DURING AND AFTER LANDING.  CREW PINNED THE GEAR PRIOR TO TAXI TO GATE.  INSPECTED AND FOUND RT GEAR UPLOCK SWITCH, WASN'T CONNECTED TO JUNCTION.
